# SDR 2001F00629

- Difficulty date: October 5, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4370 - CREW REPORTED THAT DURING POST FLIGHT CHECK, THE EMERGENCY LIGHTS ON INSIDE OF SERVICE DOOR WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY POWER SUPPLY AND BATTERY CHARGER.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200127807.  (M)
